# SDR SWAA2016032950368

- Difficulty date: March 16, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM, UPPER SURFACE CORRODED AT BS 772, RBL 8.  REPAIRED BEAM IAW EA.
